MACY I. LEVINE, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the Editor: A third corollary may be added to those drawn by Furey and Tan in their article, "'Anaphylactic Shock Due to Oral Demethylchlortetracycline" (Ann. Intern. Med. 70: 357, 1969). The treatment of anaphylactic reactions begins with the administration of epinephrine and antihistaminic agents. Many authorities would withhold corticoid drugs unless there is failure to respond within a reasonable time. There can be serious doubt about the value of such agents in the immediate life-threatening situation, since the time required for steroid therapy to show results is usually longer than the duration of most anaphylactic reactions. In any event,
LEVINE MI. ANAPHYLAXIS IN DEMETHYLCHLORTETRACYCLINE. Ann Intern Med. 1969;71:434. doi: 10.7326/0003-4819-71-2-434
Download citation file:
Published: Ann Intern Med. 1969;71(2):434.
Copyright © 2018 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use